# SDR FDEA202209012556

- Difficulty date: September 1, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE SG11570014 R/H WING UPPER MLG DOUBLER. REPAIRED PER DAC DWG. SG11570014. ORIG SUB DATE:  10/13/2022
